# SDR CALA0800740

- Difficulty date: July 18, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 64,280 hours, 33,245 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Shorted
- Location: Cockpit Window
- Part time: 961 hours, 452 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TAXI AND SHORTLY AFTER TURNING ON WINDOW HEAT, A SPARK WAS NOTED COMING FROM THE 1R WINDOW WHICH THEN CRACKED.  REMOVED AND REPLACED R-1 WINDOW PER MM 56-11-11.
